Research Article Open Access

Parallel Approaches for Intervals Analysis of Variable Statistics in Large and Sparse Linear Equations with RHS Ranges

Peerayuth Charnsethikul1
  • 1 ,
American Journal of Applied Sciences
Volume 4 No. 5, 2007, 300-306

DOI: https://doi.org/10.3844/ajassp.2007.300.306

Submitted On: 11 February 2007 Published On: 31 May 2007

How to Cite: Charnsethikul, P. (2007). Parallel Approaches for Intervals Analysis of Variable Statistics in Large and Sparse Linear Equations with RHS Ranges . American Journal of Applied Sciences, 4(5), 300-306. https://doi.org/10.3844/ajassp.2007.300.306

Abstract

This study proposes an algorithm capable of working in parallel for solving large and sparse linear equations under given right hand side (RHS) ranges. A comparative study to the direct linear programming method is reported theoretically, computationally and discussed. Moreover, the approach can be adapted for the system under domain decompositions structure leading to a better efficiency experimentally.

  • 937 Views
  • 1,361 Downloads
  • 1 Citations

Download

Keywords

  • RHS ranges
  • large and sparse linear equations
  • parallel approaches
  • domain decompositions